Ibuprofen (NSAID) PM Extra Strength Pain Reliever/Nighttime Sleep-Aid Caplets - 200ct - up & up
$17.89
Shop on Target

Description

Compare to Advil PM active ingredients. Minor aches and pains shouldn't interfere with a good night's sleep. When you need to fall asleep and stay asleep due to minor aches and pains, take UpandUp Ibuprofen PM. This pain reliever helps to relieve occasional sleeplessness when associated with minor aches and pains. The active ingredients are ibuprofen 200 mg, a pain reliever (NSAID) and diphenhydramine citrate 38 mg, a nighttime sleep-aid. For adults and children 12 years and older. Coated caplets (capsule-shaped tablets) in a safety sealed bottle. This product is gluten free. Size: 200ct.

logo

Target

You may also like

Top in Target

View all
View all